# SDR WX0A2015030972454

- Difficulty date: March 4, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N411NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53245
- Aircraft time: 52,215 hours, 35,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Part serial: 55242XT
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD INTERIOR OVERWING EMER EXIT FLOOR LIGHTS OUT.  R & R BATTERY PACK SYS.  OPERATIONS CHECKED GOOD IAW MM 33-53-01.
